# SDR SWIA202266457

- Difficulty date: September 12, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 44,041 hours, 40,448 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Smoke
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, O
- Precautionary procedure: K

## Discrepancy

PAX IN 11D SAW WHITE/GREY SMOKE COMING FROM SIDE WALL/FLOOR ON T/O WAS NOT REPORTED UNTIL JUST PRIOR TO LANDING. A FEW PAX AROUND THE AREA ALSO SMELLED ODOR BUT DID NOT SEE SMOKE  (FLIGHT #5122 FILED CLOSED)   PERFORMED AN OPERATIONAL CHECK OF THE AIR CONDITIONING SYSTEM IAW AMM 21-51-00 AND FOUND NO SIGNS OF SMOKE IN CABIN OR ODORS.  FURTHER TROUBLESHOT THE SMOKE/ODOR IN THE CABIN AT 11CD IAW FIM 21-21-00 AND FOUND THE LH AND RH WATER SEPARATOR COALESCER BAGS WET. REMOVED AND REPLACED THE LH AND RH WATER SEPARATOR COALESCER BAGS IAW AMM 21-51-13, OPS CHECK GOOD AT THIS TIME AND NO FURTHER DEFECTS NOTED BY MX. ALSO PERFORMED AN OPERATIONAL CHECK OF THE LH AND RH WATER SEPARATOR OVERBOARD DRAIN LINES IAW AMM 21-51-13 AND FOUND NO DEFECTS OR BLOCKAGE AT THIS TIME. REMOVED SEAT ASSEMBLY AT ROW 11CD IAW AMM 25-21-00. REMOVED SIDEWALL PANELS AT ROW 11CD IAW AMM 25-26-01 AND INSPECTED WIRING. FOUND NO DEFECTS TO THE WIRING OR ANY APPEARANCE OF DAMAGE/BURNING MARKS TO THE INSULATION. REINSTALLED SIDEWALL PANELS AT ROW 11CD IAW AMM 25-26-01. REINSTALLED SEAT ASSEMBLY AT ROW 11CD IAW AMM 25-21-00.
